# SDR AWXA200400827

- Difficulty date: July 10, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 18,745 hours, 7,137 cycles
- Engine: Iae V2500A1
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100000251
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK AN AREA OF DELAMINATION WAS FOUND 3 INCHES FROM TOP OF RUDDER ON LT SIDE PANEL. MAINTENANCE CUTOUT DELAMINATED PLIES ON LT UPPER RUDDER AT FIN STA. 569;  FABRICATED, AND BONDED CORE AND REPAIR PLIES TO RUDDER IAW A320 SRM 55-41-00, FIG. 217.
